# SDR SWAA2022041982429

- Difficulty date: March 10, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BETWEEN BS 727B TO BS 807 LEFT SIDE CEILING PANEL STEUCTURE AT AFT CARGO COMPARTMENT 2022-122101 / [01] REPLACED ANGLE SUPPORT (2E/A) AND FASTENERS LOCATED BTW BS 727A TO BS 847 LEFT SIDE CEILING PANEL STRUCTURE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DRAWING 149A9490 REV - SEE INDIVIDUAL SING OFF BELOW;[02] JOB COMPLETED
